Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Addendum to “An extension of the Marcinkiewicz interpolation theorem to Lorentz spaces”

Author: Richard A. Hunt
Journal: Bull. Amer. Math. Soc. 71 (1965), 396
Original Article: Bull. Amer. Math. Soc., Volume 70, Number 6 (1964), 803--807
MathSciNet review: 0172105
Full-text PDF

Additional Information

PII: S 0002-9904(1965)11314-3

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia